MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GOLVO MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION GOLVO MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 2000049
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Intracranial Hemorrhage (1891); Laceration(s) (1946)
Date of Event 04/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: h3, h6 and h11.H11: no device malfunction was identified upon inspection.Reportedly, the caregiver was not following the instructions for use as the caregiver attached the sling loop to the sling bar hook in an incorrect way, the proper connection was not confirmed before lifting, the sling was detached from the sling bar, and the use of a non-approved combination.The instruction for use (ifu) states: "before lifting, always make sure that the lifting accessory is correctly applied to the lifting equipment; the lifting accessory is correctly and securely applied to the patient, so that no personal injury can occur; the sling¿s strap loops are correctly fastened to the sling bar hooks when the sling strap is extended, but before the patient is lifted from the underlying surface¿ a device inspection performed by a baxter technician noted that the lift was working as designed, no malfunction was identified.No further information was received regarding this event; therefore, based on the information that has been provided, this issue has been deemed a use error.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H11: the device was received for evaluation.During functional testing the device passed all necessary testing.The event history log review showed no evidence of the customer reported problem.The device was found to be performing per product specifications.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a patient fell while using the golvo mobile lift.During a patient transfer, the sling bar latches apparently fell off or broke prior to the patient fall.The patient was taken to the hospital for a potential head injury.Additionally, the patient sustained a 4 cm laceration to the left posterior scalp, which was repaired with sutures, a small amount of subarachnoid hemorrhage, and a left temporooccipital scalp hematoma.Per the instruction for use (ifu): "before lifting, always make sure that the lifting accessory is correctly applied to the lifting equipment; the lifting accessory is correctly and securely applied to the patient, so that no personal injury can occur; the sling¿s strap loops are correctly fastened to the sling bar hooks when the sling strap is extended, but before the patient is lifted from the underlying surface¿ a device inspection performed by a baxter technician noted that the lift was working as designed, no malfunction was identified.The customer did not allege specific malfunction.No further information was available at the time of this report.

Brand Name
GOLVO MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21998628
Report Number8030916-2025-00073
Device Sequence Number13132490
Product Code FSA
UDI-Device Identifier00887761981751
UDI-Public(01)00887761981751
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2000049
Device Catalogue NumberP2000010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer07/04/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown